... complaining that her throat bothers her when she swallows- about 6 months. She relates this condition to stress. Any thoughts?
Hi, her thyroid gland could have something wrong with it--It does happen-- She needs to see an ENT. I can think of a dozen different reasons why she would have throat trouble-and it wouldn't be caused by Armour-she very well could have this problem with any type of thyroid hormone replacement med. She needs to see a doctor.
The thyroid often gets enlarged when it is trying to produce more thyroid hormone. Sometimes it enlarges towards the front, causing a person to have what is called a goiter. Sometimes it can enlarge toward the back, and the person only notices it when they try to swallow.
That it only happens when she is stressed is a bit odd. Could it be that she is in more of a hurry when she is stressed, and doesn't chew her food as well?
I imagine that the problem is not because of the Armour Thyroid medication. It sounds like her condition is just a bit worse and she might need a higher dose. She should see a doctor and have her thyroid examined and full thyroid labs drawn and evaluated.
- Armour Thyroid Information for Consumers
- Armour Thyroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Armour Thyroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Mar 2012 • 2 answers
Armour Thyroid - I was on synthroid for 20 plus years, recently have started 90mg of armour because?
Posted 21 Apr 2012 • 3 answers
Posted 15 Aug 2012 • 4 answers
Armour Thyroid - I was diagnosed with hypothyroidism 20 years ago. I was put on sythroid which later
Posted 17 May 2013 • 1 answer
Posted 7 Jul 2013 • 3 answers